# SDR SWIA201024434

- Difficulty date: April 10, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 37,120 hours, 51,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS AND EXTERIOR EMERGENCY LIGHTS REMAIN ON AFTER AIRCRAFT SHUT DOWN.  (FLT 6176)  REPLACED NR 1 BATTERY PACK CHARGER.
